MathSciNet Relay Station
MathSciNet bibliographic data
MR2521747 39B82 (39B52 46B99)
Moslehian, M. S.; Nikodem, K.; Popa, D. Asymptotic aspect of the quadratic functional equation in multi-normed spaces. J. Math. Anal. Appl. 355 (2009), no. 2, 717–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement